| Model Number |
02.18.EIF3.08.LM |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
04/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 month and 1 week after primary, the patient came in reporting instability and the cause is unknown.The surgeon revised the liner (8mm) with a thicker one (13mm) to give the patient more stability.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 09-apr-2025: lot 2415678: (b)(4) items manufactured and released on 08-aug-2024.Expiration date: 28-jul-2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.